# SDR UPS09654787

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FLOOR SUPPORT ATTACH ANGLE FOUND CRACKED JUST AT STA 1580 LBL 75.  CRACK 1 INCH LENGTH.  MAIN DECK FLOOR SUPPORT ATTACH ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 AT BS 1580 LBL 75 AREA.
